# SDR UIEA2020081751775

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,656 hours, 13,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SPLICE TEE STA. 960 HAS CORROSION ON UPR SURFACE AT NUTPLATES REMOVED CORROSION AT SPLICE TEE IAW B767 SRM 51-10-02 100% MAT. LOSS OUT OF LIMITS IAW B767 SRM 51-10-02. REMOVED AND REPLACED SPLICE TEE AT STA. 960 IAW B767 SRM 51-40-02
